# SDR RAIA950138

- Difficulty date: January 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 125
- System (JASC): 2612 · Fire Detection
- Part: Loop Connector
- Part number: 51224090
- Condition: Moisture
- Location: Rt Engine
- Part time: 11,370 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STL - FLT 7124 - RT ENGINE FIRE LOOP A & B LOOP FAULTED, WOULD NOT RESET.  MAINTENANCE CLEANED RT FIRE LOOP CONNECTIONS.  SYSTEM TEST GOOD.  (X)
